MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
Two patients undergoing different procedures (medical liver biopsy and kidney biopsy) with the same product failure.In each instance, the device failed to function properly resulting in no specimen being acquired.The devices shared the same lot and expiration date.

Brand Name
BIOPINCE¿ FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key7482728
Report Number7482728
Device Sequence Number11126947
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2018
Report Date (Section F) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/01/2021
Device Model Number360-1580-01
Device Catalogue Number360-1580-01
Device Lot Number11210164
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/27/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA04/27/2018